# SDR SCNA20250811315

- Difficulty date: July 23, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8011A
- Make and model: Boeing 737-800
- Aircraft serial: 34030
- Aircraft time: 56,766 hours, 28,097 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

GROUND CREW STATED WHEEL SMOKING DURING TAXI IN. LOOKS LIKE BRAKES ARE LEAKING FLUID CAPTAIN SIDE MAIN LANDING GEAR.	  R&R #2 BRAKE ASSY LEAK AND OPS CHECK GOOD IAW AMM 32-41-41 OK FOR SERVICE.
